# SDR AALA201905049002

- Difficulty date: May 3, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 59,197 hours, 24,160 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0896345
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER TAKEOFF BELOW 5000 FEET AUTO FAIL LIGHT ILLUMINATED AND ALTN LIGHT ILLUMINATED, PAN QRH CHECKLIST AND SWITCHED PRESS CONTROL TO ALTN IAW CHECKLIST. NOTE: THIS OCCURED WHILE RUNNING THE REQUIRED PACK REINSTATE CHECKLIST IAW CURRENT MEL PLACARD 2101A.***SUPPLEMENTAL INFORMATION: MAINTENANCE ACCOMPLISHED FIM 21-31-00-810-801. REPLACED NR 2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-01. OPS CHECKS OK.***(CLOSED)
